X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (23) 23
mathematics - complex variables (19) 19
mathematics, applied (7) 7
mathematical theorems (5) 5
analytic functions (4) 4
mathematical functions (4) 4
9621 (2) 2
complex variables (2) 2
computer science (2) 2
differentiable functions (2) 2
electronic books (2) 2
fourier analysis (2) 2
functional analysis (2) 2
functions of real variables (2) 2
holomorphic functions (2) 2
pluripolar set (2) 2
separately holomorphic function (2) 2
sibony function (2) 2
14k25 (1) 1
32a07 (1) 1
32d15 (1) 1
32f45 (1) 1
32h15 (1) 1
32m17 (1) 1
analysis, fourier (1) 1
analyticity (1) 1
analytiska funktioner (1) 1
análisis matemático (1) 1
approximation (1) 1
bergman boundary (1) 1
calculus & mathematical analysis (1) 1
continuous (1) 1
counterexamples (1) 1
cross (1) 1
cross theorem (1) 1
cross theorem with singularities (1) 1
define (1) 1
distance (1) 1
dot product of vectors (1) 1
envelope of holomorphy (1) 1
erweiterung (1) 1
espaces de fonctions continues (1) 1
espaces metriques (1) 1
espaces métriques (1) 1
espacios métricos (1) 1
fonctions d'une variable complexe (1) 1
fonctions holomorphes (1) 1
fonctions non dérivables (1) 1
funciones de variable compleja (1) 1
funciones de variables complejas (1) 1
funciones holomorfas (1) 1
functional analysis & transforms (1) 1
functional calculus (1) 1
functions (1) 1
functions of complex variables (1) 1
functions, continuous (1) 1
functions, holomorphic (1) 1
funkcionální analýza (1) 1
funkcje holomorficzne (1) 1
generalized cross (1) 1
generalized green function (1) 1
generalized mobius function (1) 1
generalized möbius function (1) 1
geometry (1) 1
geometría diferencial (1) 1
glues (1) 1
greens function (1) 1
holomorfe functies (1) 1
holomorphe funktion (1) 1
identity principle for analytic sets (1) 1
invariante (1) 1
invarianten (1) 1
invariantes (1) 1
invariants (1) 1
komplexe funktion (1) 1
locally pluriregular set (1) 1
matematická analýza (1) 1
math (1) 1
mathematical analysis (1) 1
mathematical completeness (1) 1
mathematical physics and mathematics (1) 1
mathematics / calculus (1) 1
mathematics / mathematical analysis (1) 1
mathematics, general (1) 1
metric spaces (1) 1
metrische ruimten (1) 1
metrischer raum (1) 1
metrischer raum invariante pseudometrik (1) 1
mobius pseudometric (1) 1
multi-user (1) 1
möbius pseudometric (1) 1
nichtdifferenzierbare funktionen (1) 1
non-differentiable functions (1) 1
pluricomplex green function (1) 1
product property (1) 1
pseudoabstand (1) 1
pseudodistances (1) 1
pseudodistancias (1) 1
real analysis, real variables (1) 1
real functions (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1993, De Gruyter expositions in mathematics, ISBN 3110132516, Volume 9., xi, 408
Book
2000, De Gruyter expositions in mathematics, ISBN 3110153637, Volume 34., x, 487
Book
2015, 1st ed. 2015., Springer Monographs in Mathematics, ISBN 3319126695
This book covers the construction, analysis, and theory of continuous nowhere differentiable functions, comprehensively and accessibly. After illuminating the... 
Fourier analysis | Mathematics | Functional analysis | Functions of real variables
Web Resource
Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2018, Volume 146, Issue 2, p. 743
We discuss an example related to the product property for the generalized Möbius function. 
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 9/2019, Volume 113, Issue 3, pp. 291 - 300
We discuss some basic properties of the Sibony functions and pseudometrics. 
Sibony function | Mathematics, general | Mathematics | Sibony pseudometric | 32F45 | MATHEMATICS | Computer science
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2018, Volume 461, Issue 2, pp. 1374 - 1377
We present an effective formula for the Sibony function for all elementary Reinhardt domains. 
Sibony function | Pluricomplex Green function | Möbius pseudometric | MATHEMATICS | MATHEMATICS, APPLIED | Mobius pseudometric
Journal Article
Universitatis Iagellonicae. Acta Mathematica, ISSN 0860-0120, 01/2016, Issue 53, p. 27
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2015, Volume 143, Issue 4, pp. 1675 - 1677
We give a counterexample to the following theorem of Bremermann on Shilov boundaries: if D is a bounded domain in C-n having a univalent envelope of... 
Bergman boundary | Shilov boundary | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 2017, Volume 146, Issue 2, pp. 743 - 746
We discuss an example related to the product property for the generalized Mobius function. 
Generalized Möbius function | Generalized green function | Product property | MATHEMATICS | MATHEMATICS, APPLIED | generalized Mobius function | product property | Generalized Green function
Journal Article
Universitatis Iagellonicae. Acta Mathematica, ISSN 0860-0120, 01/2015, Issue 52, p. 23
Journal Article
Universitatis Iagellonicae. Acta Mathematica, ISSN 0860-0120, 01/2016, Issue 53, p. 21
Journal Article
Notices of the American Mathematical Society, ISSN 0002-9920, 2011, Volume 58, Issue 7, pp. 896 - 904
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2010, Volume 138, Issue 11, pp. 3923 - 3932
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 2015, Volume 25, Issue 2, pp. 1175 - 1184
Let p : X -> M be a Riemann domain over a connected n-dimensional complex submanifold M of C-N and let F subset of O(X) be such that p is an element of F-N Our... 
Riemann domain | Envelope of holomorphy | MATHEMATICS | Computer science
Journal Article
Results in Mathematics, ISSN 0378-6218, 1990, Volume 18, Issue 1, pp. 57 - 59
Journal Article
Dissertationes Mathematicae, ISSN 0012-3862, 2005, Issue 430, pp. 5 - 192
Journal Article
2015, Springer Monographs in Mathematics, ISBN 3319126695
This book covers the construction, analysis, and theory of continuous nowhere differentiable functions, comprehensively and accessibly. After illuminating the... 
Differentiable functions | Mathematics
eBook
07/2018
We discuss some basic properties of the Sibony functions and pseudometrics. 
Mathematics - Complex Variables
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 08/2010, Volume 59, Issue 2, pp. 411 - 417
Journal Article
12/2017
J. Math. Anal. Appl. 461 (2018), 1374-1377 We present an effective formula for the Sibony function for all Reinhardt domains. 
Mathematics - Complex Variables
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.